Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Examples in the theory of sufficiency of jets

Author: Wojciech Kucharz
Journal: Proc. Amer. Math. Soc. 96 (1986), 163-166
MSC: Primary 58C27; Secondary 57R45
MathSciNet review: 813830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for a given nonnegative integer $ s$, there exist a positive integer $ r(s)$ and an $ r(s)$-jet $ {\upsilon _s}$ with source at $ O \in {{\mathbf{R}}^3}$ which is not $ V$-sufficient in the class of $ {C^{r(s) + s}}$-realizations and is $ {C^0}$-sufficient in the class of $ {C^{r(s) + s + 1}}$-realizations. In the complex case, a jet with source at $ O \in {{\mathbf{C}}^2}$ which is $ V$-sufficient but not $ {C^0}$-sufficient in the class of holomorphic realizations is constructed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27, 57R45

Retrieve articles in all journals with MSC: 58C27, 57R45

Additional Information

PII: S 0002-9939(1986)0813830-1
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia